# SDR DALA2021061003182

- Difficulty date: June 10, 2021
- Submitted: June 10, 2021
- Operation: Air carrier
- Aircraft: N502DN
- Make and model: Airbus A350-941
- Aircraft serial: 0135
- Aircraft time: 14,511 hours, 1,526 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SHIP 3502 -DIV- TO DTW DUE TO LOSS OF GREEN HYDRAULIC SYSTEM. CORRECTIVE ACTION: FOUND #1 ENG GREEN EDP ROSAN FITTING ON LOW PRESSURE CONNECTION PULLED OUT OF IMPELLER HOUSING. REPLACED #1 EDP, CASE DRAIN FILTER AND HP FILTER.(7310920)
